Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does miscarriage cause chest burn ?

Hi my name is Nadia!in 3 years i had 2 miscarriages! and now i have chest-burn and this pain goes inside and in to my back! what can it be?
Asked On : Fri, 20 May 2011
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.This could be acid peptic disease.At times due to bad food habits,drugs,stress etc.Please take regular course of antacids.Plan your diet and take proper rest.Maintain your weight and do regular exercise.bye.
Answered: Fri, 20 May 2011
I find this answer helpful
  User's Response
hi Nadia,
i go through your complaints, its nothing to worry due to the anxiety of miscarriage and the assissiated medication and tension you develop some acid peptic disorder nothing simple acidity
1-avoid tension do some pranayamas
2-do the timely food when ever you feel hungry take the food by avoiding more spicy
3-take only Luke warm water instead of cold water
4-some better ayurveda medicine i will say if available take for 1 week
AVIPATHYKARA CHOORNAM 1tspoon morning and noon with water befor food and 2 tspoon at bed time
sometime stool may loose no problem
take care for further
Answered: Sat, 21 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor